# SDR AALA971400

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1472B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11514
- Engine: Rroyce TAYMK65015
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold Tube
- Part number: JR31440A
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

DFW - FLT 1142 - AFTER TAKEOFF DFW DURING INITIAL CLIMB, LEFT ENGINE EXPERIENCED FLAMEOUT.  ACCOMPLISHED LEFT ENGINE SHUTDOWN PROCEDURE AND AIRCRAFT RETURNED TO DFW, LANDING OVERWEIGHT WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL MANIFOLD TUBE AND O-RINGS.  ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND. AIRCRAFT RETURNED TO SERVICE.  (M)
